# SDR 2006UALA01234

- Difficulty date: June 22, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 39,370 hours, 24,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM ANGLE CORRODED FROM STA 947.5 TO STA 1006 BL 48R WL 208 ZONE 2414.
